Jul 13, 2004
I am on an hiv pep regimen. ludovine, azt, and indinavir. Can you tell me what I can take and when, to relieve the extreme nausea?
As well I will only be taking combinivir starting thursday for the rest of my session. The only reason I am taking the indinavir is because it came with the emergency 5 day hospital kit and wasnt really part of what the doctor prescribed. Will the bad feelings and symptoms be less without the indinavir? Is the fact that I am taking the third drug for 5 days going to increase my chances of success or was it pointless? Looking forward to your comments.
| Response from Dr. Henry
GI problems as well as severe fatigue are common during the first several weeks of HIV therapy. AZT particularly can be hard on a stomach and body during the early days. Indinavir can aggravate that. You should see an HIV experienced physician to offer some advice on how to manage your particular symptoms while you are receiving PEP for usually 4 weeks or so. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Pep Treatment Success
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- Extreme Watery Vaginal Discharge
- I Have A Discharge Does That Mean I Have A Std
- Are Pep Treatments Effective If Given Within Enough Time?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.